# SDR 2001FA0000231

- Difficulty date: August 16, 2001
- Submitted: August 29, 2001
- Operation: General aviation
- Aircraft: N70083
- Make and model: Cessna A185E
- Aircraft serial: 18501950
- Engine: Cont IO520*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Valve Seat
- Part number: 6375506
- Condition: Cracked
- Location: Cylinder
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE COMPRESSION CHECK, A LEAK WAS FOUND IN THIS CYLINDER (AIR WAS ESCAPING FROM IN BETWEEN COOLING FINS).  UPON REMOVAL OF CYLINDER, 2 CRACKS APPROX. 1 INCH AND .7500 INCH LONG, WERE FOUND TO BE EMANATING FROM THE EXHAUST VALVE SEAT.
